MAUDE Adverse Event Report: DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND
Catalog Number 659760
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that palodent plus univ 2 ring ref broke during use.The outcome of this event is unknown as of this mdr.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Because the return was not received and the customer did not provide a lot number, no investigation could be completed.

Brand Name
PALODENT PLUS UNIV 2 RING REF
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17974502
Report Number2515379-2023-00104
Device Sequence Number2505365
Product Code DZN
UDI-Device IdentifierD0026597601
UDI-PublicD0026597601
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760
Device Lot Number550809
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown